# SDR DXTR2018121901

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: General aviation
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 760 hours, 542 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 30B712801
- Condition: Broken
- Location: Right Engine
- Part time: 760 hours, 542 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER FAIRING LEADING EDGE IS MISSING. MISSING PIECE HAD DEPARTED AIRCRAFT AND COULD NOT BE FOUND. DISASSEMBLED R/H ENGINE TO EXTENT NECESSARY TO GAIN ACCESS TO THE BYPASS DUCT LOWER FAIRINGS TO REMOVE REMAINING PIECE OF FAIRING AND ADJOINING CRACK FAIRING PART NUMBER 30B7127-01 AND REPLACED BOTH I/A/W PW306D EMM 72-70-01
